• Side Effects of Arimidex ---

    Asked by JennyMiller on Saturday, September 8, 2012

    Side Effects of Arimidex ---

    I started taking Arimidex on 6/30/2012. Not too bad so far -- a hot flash once in awhile -- a little touch of bone pain now and then. The last week or so, I have noticed a little touch of nausea mid morning and mid afternoon -- just a "yucky" feeling for a little while. Has anyone else had similar side effects and have they faded as time goes by? I would like to compare just so I know what to expect. Many thanks----------------

    4 Answers from the Community

    4 answers
    • lynn1950's Avatar

      I've never experienced nausea from Arimidex, so I can't help you there. In terms of physical symptoms, I mostly notice joint pain and stiffness. Possibly the fatigue I experience is related to the Arimidex, but I'm not sure about that. I do have osteopenia from the chemo and Arimidex as well. I take Boniva once a month for that. Have you had a bone density scan?

      about 4 years ago
    • nancyjac's Avatar

      Yes I have and mine has been in early in the day as well. The nausea is pretty mild and passes in a few minutes. I only had it have a few times and with no regular frequency, so I don't know if has faded over time or I just haven't had it occur for a while but it may occur again.

      about 4 years ago
    • Jocin's Avatar

      I too was on Arimidex and experienced the same symptoms. They did go away after a couple weeks. I also developed while on that, a cough and laryngitis. My oncologist informed me that was also a side effect. That did not go away until I stopped the medicine and took Tamoxifen.

      about 4 years ago
    • CaroleB's Avatar

      My hair started thinning and after nearly two years it has not grown back. Also developed osteopenia which has considerably improved since stopping the drug. Carole Beattie

      almost 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more invasive lobular carcinoma questions.  Also, don't forget to check out our Invasive Lobular Carcinoma page.